PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 145-152
Tytuł artykułu

Quadric hypersurfaces of finite type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
145-152
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-08-30
Twórcy
  • Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027, U.S.A.
  • Departement Wiskunde, Katholieke Universiteit Leuven, Celestijnenlaan 200B, B-3001 Leuven, Belgium
  • Department of Mathematics, Henan University Kaifeng, Henan 475001, People's Republic of China
Bibliografia
  • [C1] B. Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapore 1984.
  • [C2] B. Y. Chen, Surfaces of finite type in Euclidean 3-space, Bull. Soc. Math. Belg. Sér. B 39 (1987), 243-254.
  • [CD] B. Y. Chen and F. Dillen, Quadrics of finite type, J. Geom. 38 (1990), 16-22.
  • [CDVV] B. Y. Chen, F. Dillen, L. Verstraelen and L. Vrancken, Ruled surfaces of finite type, Bull. Austral. Math. Soc. 42 (1990), 447-453.
  • [D] F. Dillen, Ruled submanifolds of finite type, Proc. Amer. Math. Soc. 114 (1992), 795-798.
  • [G] O. J. Garay, Finite type cones shaped on spherical submanifolds, ibid. 104 (1988), 868-870.
  • [H] W. Y. Hsiang, Remarks on closed minimal submanifolds in the standard Riemannian m-sphere, J. Differential Geom. 1 (1967), 257-267.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.